# SDR FDEA201605271747

- Difficulty date: May 27, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 94,239 hours, 39,401 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA74141
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT STATION 1381, LBL 75 IS DAMAGED & GOUGED.  SEAT TRACK DAMAGED BEYOND LIMITS.  R & R SECTION FROM STATION 1371 - 1391 IAW SRM 53-70-00 FIG 1 VOL 1.
